MathSciNet Relay Station
MathSciNet bibliographic data
MR1760428 (2001h:53123) 53D30 (57M50 57R45 57R70 58E05)
Thaddeus, Michael A perfect Morse function on the moduli space of flat connections. Topology 39 (2000), no. 4, 773–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement